Optimal control of mean-field jump-diffusion systems with delay

A stochastic maximum principle approach

Qingxin Meng, Yang Shen*

*Corresponding author for this work

Research output: Contribution to journalArticle

33 Citations (Scopus)


This paper is concerned with an optimal control problem under mean-field jump-diffusion systems with delay. Firstly, some existence and uniqueness results are proved for a jump-diffusion mean-field stochastic delay differential equation and a jump-diffusion mean-field advanced backward stochastic differential equation. Then necessary and sufficient maximum principles for control systems of mean-field type and with delay are established under certain conditions. A mean-field, delayed, linear-quadratic control problem is finally discussed using the obtained maximum principles.

Original languageEnglish
Pages (from-to)13-30
Number of pages18
JournalJournal of Computational and Applied Mathematics
Publication statusPublished - 1 May 2015
Externally publishedYes


  • Advanced backward stochastic differential equation
  • Mean-field
  • Optimal control
  • Stochastic delay differential equation
  • Stochastic maximum principle

Fingerprint Dive into the research topics of 'Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach'. Together they form a unique fingerprint.

Cite this